# SDR AU970449

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 96150
- Condition: Failed
- Location: Starter-Gen
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE STARTER GENERATOR DRIVE BEARING FAILED
